# SDR CA960625009

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 371.5
- Part time: 1,479 hours
- Component: Cndair, 215260522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WATER TANK BULKHEAD AT FUSELAGE STA. 371.5 FOUND CRACKED AT LUG ATTACHMENT AREA, CAUSING WATER DOORS TO BE OUT OF RIG. REPAIRED AS PER DECA ENGINEERING ORDER.
